# SDR DLM88091402

- Difficulty date: August 26, 2009
- Submitted: September 3, 2009
- Operation: Air carrier
- Aircraft: N936DL
- Make and model: Doug MD-88
- Aircraft serial: 49723
- Aircraft time: 54,485 hours, 41,971 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Mechanism
- Condition: Out Of Adjust
- Location: Cockpit Window
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CABIN UNABLE TO PRESSURIZE F/O WINDOW PHYSICALLY CLOSED BUT WIND NOISE IS DEAFENING.  RESET F/O`S WINDOW.  PRESS TO 5 PSI DIF.  NO LEAKS NOTED.  A/C PRESS NORMAL 456492.  INSP F/O`S WINDOW AND FOUND TOP LOCK MECHANISM NOT FULLY ENGAGING ALL THE TIME.  ADJ SAME.  WINDOW NOW WORKS EVERY TIME.  PRESS A/C TO 6 PSI.  NO LEAKS AT WINDOW, A/C OK FOR SERVICE.
